Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 2, NWS Corpus Christi, TX

January 9, 2012

NWS Corpus Christi, TX issued this small craft advisory at Jan 9, 2012, 3:30 PM CST. It took effect at Jan 9, 2012, 6:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2012, 3:30 PM CST (21:30 UTC)
In effect from
Jan 9, 2012, 6:00 PM CST
Expired
Jan 10, 2012, 6:00 PM CST
In force
24 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WHUS74 KCRP 092130
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
330 PM CST MON JAN 9 2012

...ELEVATED WINDS EXPECTED OVER THE NORTHWEST GULF...

.MODERATE TO STRONG OFFSHORE FLOW HAS DEVELOPED IN THE WAKE OF A
COLD FRONTAL PASSAGE EARLIER TODAY. WINDS IN EXCESS OF 20 KNOTS
WITH FREQUENT HIGHER GUSTS ARE LIKELY TONIGHT AND TUESDAY.

GMZ270-275-100530-
/O.CON.KCRP.SW.Y.0001.000000T0000Z-120109T2200Z/
/O.NEW.KCRP.SC.Y.0002.120110T0000Z-120110T2200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
330 PM CST MON JAN 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST TUESDAY. 

* WINDS AND WAVES: WINDS OF 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS WILL BE COMMON OVER THE NEARSHORE WATERS TONIGHT AND
  TUESDAY. SEAS WILL BUILD TO 6 TO 8 FEET OFFSHORE TONIGHT AND
  TUESDAY. 

* HAZARDS: THESE SEAS AND SWELLS WILL MAKE NAVIGATION HAZARDOUS 
  FOR MARINERS IN SMALL VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-100530-
/O.NEW.KCRP.SC.Y.0002.120110T0000Z-120110T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
330 PM CST MON JAN 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST TUESDAY. 

* WINDS AND WAVES: WINDS OF 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS WILL BE COMMON OVER THE NEARSHORE WATERS TONIGHT AND
  TUESDAY. SEAS WILL BUILD TO 4 TO 6 FEET IN NEARSHORE LOCATIONS
  TONIGHT AND TUESDAY.

* HAZARDS: THESE SEAS AND SWELLS WILL MAKE NAVIGATION HAZARDOUS 
  FOR MARINERS IN SMALL VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


&&

$$
6 follow-up statements
690 
WHUS74 KCRP 100057
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
657 PM CST MON JAN 9 2012

...STRONG WIND WILL CONTINUE OVER THE COASTAL WATERS TONIGHT...

.MODERATE TO STRONG OFFSHORE FLOW HAS DEVELOPED IN THE WAKE OF A
COLD FRONTAL PASSAGE EARLIER TODAY. SUSTAINED WIND SPEEDS IN
EXCESS OF 20 KNOTS WITH FREQUENT HIGHER GUSTS ARE LIKELY TONIGHT
AND TUESDAY. THIS WIND CONDITION WILL RESULT IN HIGH SEAS OVER THE
OFFSHORE COASTAL WATERS.

GMZ230-235-100500-
/O.EXB.KCRP.SC.Y.0002.000000T0000Z-120110T0500Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
657 PM CST MON JAN 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CST THIS EVENING.

* WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS
  AROUND 20 KNOTS WILL OCCUR THROUGH EARLY TONIGHT. CONDITIONS
  WILL IMPROVE SOMEWHAT LATER TONIGHT.

* HAZARDS: CHOPPY TO ROUGH BAY WATERS WILL RENDER NAVIGATION
  DIFFICULT FOR MARINERS IN SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-100900-
/O.CON.KCRP.SC.Y.0002.000000T0000Z-120110T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
657 PM CST MON JAN 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TUESDAY. 

* WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 20
  TO 25 KNOTS...WITH FREQUENT HIGHER GUSTS...WILL CONTINUE OVER
  THE COASTAL WATERS TONIGHT AND TUESDAY. SEAS WILL BUILD TO 6 TO
  8 FEET OVER THE OFFSHORE WATERS TONIGHT.

* HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION
  HAZARDOUS FOR MARINERS IN SMALL VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87
638 
WHUS74 KCRP 100516
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1116 PM CST MON JAN 9 2012

...STRONG WIND WILL CONTINUE OVER THE COASTAL WATERS TONIGHT...

.MODERATE TO STRONG OFFSHORE FLOW HAS DEVELOPED IN THE WAKE OF A
COLD FRONTAL PASSAGE EARLIER TODAY. SUSTAINED WIND SPEEDS IN
EXCESS OF 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL CONTINUE TONIGHT
AND TUESDAY OVER THE COASTAL WATERS. THIS WIND CONDITION WILL
MAINTAIN HIGH SEAS OVER THE OFFSHORE COASTAL WATERS.

GMZ230-235-100630-
/O.EXP.KCRP.SC.Y.0002.000000T0000Z-120110T0500Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1116 PM CST MON JAN 9 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HOWEVER...
DUE TO NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 15 TO 20
KNOTS...MARINERS IN SMALL CRAFT SHOULD EXERCISE CAUTION.

$$

GMZ250-255-270-275-101330-
/O.CON.KCRP.SC.Y.0002.000000T0000Z-120110T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1116 PM CST MON JAN 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TUESDAY. 

* WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 20
  TO 25 KNOTS...WITH FREQUENT HIGHER GUSTS...WILL CONTINUE OVER
  THE COASTAL WATERS TONIGHT AND TUESDAY. SEAS WILL REMAIN
  GENERALLY BETWEEN 6 TO 8 FEET OVER THE OFFSHORE WATERS TONIGHT.

* HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION 
  HAZARDOUS FOR MARINERS IN SMALL VESSELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87
700 
WHUS74 KCRP 101037
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
437 AM CST TUE JAN 10 2012

...STRONG WIND WILL CONTINUE OVER THE COASTAL WATERS THROUGH MID
AFTERNOON... 

.MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE FOR MOST OF THE
DAYTIME PERIOD...AS LOW PRESSURE OVER THE NORTHWESTERN GULF OF
MEXICO AND HIGH PRESSURE OVER WEST TEXAS WILL RESULT IN A TIGHT
PRESSURE GRADIENT. WINDS WILL WEAKEN AND SEAS WILL DIMINISH LATE
THIS AFTERNOON AS THE LOW MOVES EAST AND THE WEAKER HIGH MOVES
CLOSER TO THE COAST.


GMZ250-255-270-275-101845-
/O.EXT.KCRP.SC.Y.0002.000000T0000Z-120110T2300Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
437 AM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 20
  TO 25 KNOTS...WITH FREQUENT HIGHER GUSTS...WILL CONTINUE OVER
  THE COASTAL WATERS TODAY. SEAS WILL REMAIN GENERALLY BETWEEN 6
  TO 8 FEET OVER THE OFFSHORE WATERS TONIGHT.

* HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION 
  HAZARDOUS FOR MARINERS IN SMALL VESSELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW
749 
WHUS74 KCRP 101528
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
928 AM CST TUE JAN 10 2012

...STRONG WIND WILL CONTINUE OVER THE COASTAL WATERS THROUGH MID
AFTERNOON...

.MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE FOR MOST OF THE
DAYTIME PERIOD...AS LOW PRESSURE OVER THE NORTHWESTERN GULF OF
MEXICO AND HIGH PRESSURE OVER WEST TEXAS WILL RESULT IN A TIGHT
PRESSURE GRADIENT. WINDS WILL WEAKEN AND SEAS WILL DIMINISH LATE
THIS AFTERNOON AS THE LOW MOVES EAST AND THE WEAKER HIGH MOVES
CLOSER TO THE COAST.

GMZ230-102100-
/O.EXB.KCRP.SC.Y.0002.000000T0000Z-120110T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
928 AM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 20 TO 25
  KNOTS...DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON.

* HAZARDS: THESE WIND CONDITIONS WILL RENDER NAVIGATION HAZARDOUS
  FOR MARINERS IN SMALL VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-102300-
/O.CON.KCRP.SC.Y.0002.000000T0000Z-120110T2300Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
928 AM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 
  20 TO 25 KNOTS...WITH FREQUENT HIGHER GUSTS...WILL CONTINUE 
  OVER THE COASTAL WATERS TODAY. SEAS WILL REMAIN GENERALLY 
  BETWEEN 6 TO 8 FEET OVER THE OFFSHORE WATERS TONIGHT. 

* HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION 
  HAZARDOUS FOR MARINERS IN SMALL VESSELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR
390 
WHUS74 KCRP 101944
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
144 PM CST TUE JAN 10 2012

GMZ250-255-102045-
/O.CAN.KCRP.SC.Y.0002.000000T0000Z-120110T2300Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
144 PM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE NEARSHORE MIDDLE TEXAS COASTAL WATERS. 

NORTHWEST WINDS HAVE DIMINISHED ACROSS THE NEARSHORE GULF WATERS
TO 15 TO 20 KNOTS AND WILL CONTINUE TO WEAKEN TO 10 TO 15 KNOTS 
THIS EVENING.

$$

GMZ230-102045-
/O.CAN.KCRP.SC.Y.0002.000000T0000Z-120110T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
144 PM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS.

NORTHWEST WINDS HAVE DIMINISHED ACROSS THE BAYS AND WATERWAYS TO
15 KNOTS AND WILL CONTINUE TO WEAKEN TO AROUND 10 KNOTS THIS
EVENING.

$$

GMZ270-275-110000-
/O.EXT.KCRP.SC.Y.0002.000000T0000Z-120111T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
144 PM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS.

* WINDS AND WAVES: NORTHWEST WIND OF 20 TO 20 KNOTS WILL CONTINUE
  ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS THROUGH EARLY
  EVENING...THEN DIMINISH TO 15 TO 20 KNOTS. SEAS WILL REMAIN
  GENERALLY BETWEEN 6 TO 8 FEET OVER THE OFFSHORE WATERS THROUGH
  THE EVENING BEFORE DECREASING.

* HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION 
  HAZARDOUS FOR MARINERS IN SMALL VESSELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
801 
WHUS74 KCRP 110021
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
621 PM CST TUE JAN 10 2012


GMZ270-275-110130-
/O.EXP.KCRP.SC.Y.0002.000000T0000Z-120111T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
621 PM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS 
HAVE DIMINISHED ACROSS THE OFFSHORE GULF WATERS TO 15 TO 20 KNOTS
AND WILL CONTINUE TO WEAKEN TO AROUND 15 KNOTS AROUND DAYBREAK
WEDNESDAY. SEAS WILL REMAIN BETWEEN 5 AND 6 FEET OVER THE OFFSHORE
WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATER
TONIGHT.


$$

TMT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 3:23 PM CST, 7 minutes earlier.

Area forecast discussion, Jan 9, 3:23 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
323 PM CST MON JAN 9 2012

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...COLD FRONT HAS NOW
CLEARED THE COASTAL BEND...WITH GUSTY NORTHWEST WINDS BRINGING COOL
DRY AIR INTO THE REGION. THE UPPER LOW PROVIDING SUPPORT FOR
ACTIVITY EAST OF US WILL SLOWLY DRIFT ACROSS TEXAS THROUGH THE
SHORT TERM. MODELS CONTINUE TO PUT SOUTH TEXAS IN A DRY SLOT AS
THE UPPER LOW DRIFTS BY...WITH LITTLE CHANCE OF RAIN BUT
SIGNIFICANT WINDS. HAVE LEFT IN SMALL CHANCE POPS OVER THE FAR
EASTERN COUNTIES FOR LINGERING LIGHT SHOWERS OR SPRINKLES THIS
EVENING UNTIL THE DRIER AIR SHUTS OFF PRECIPITATION THERE AS WELL.
WINDS WILL REMAIN ELEVATED...ESPECIALLY OVER THE WATERS WHERE
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR NEARSHORE AND OFFSHORE
WATERS THROUGH AT LEAST TUESDAY AFTERNOON.

THOSE WINDS WILL PREVENT FULL DECOUPLING...SO TEMPERATURES WILL
NOT FALL AS FAR AS THEY OTHERWISE WOULD GIVEN CLEARING SKIES AND
COLD AIR ADVECTION. A COOL AND SUNNY DAY IS ON TAP TOMORROW AS CAA
CONTINUES...AND CLEAR SKIES TUESDAY NIGHT WILL ALLOW TEMPERATURES
TO DIP INTO THE 30S AND LOW 40S ACROSS MOST OF THE COASTAL BEND.

SOME FIRE WEATHER THREAT EXISTS FOR TOMORROW AS RELATIVE
HUMIDITIES PLUNGE...BUT IT APPEARS FOR NOW WINDS WILL NOT QUITE BE
STRONG ENOUGH TO REACH RED FLAG WARNING CRITERIA. IT IS FAIRLY
CLOSE THOUGH...SO WILL LEAVE FIRE WEATHER WATCH IN PLACE AND LET
THE NEXT SHIFT REEVALUATE MORE CURRENT DATA.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...WARMER CONDITIONS ARE
EXPECTED WEDNESDAY AFTERNOON AS SURFACE WINDS TURN SOUTHWEST DURING
THE LATE MORNING. TEMPERATURES WILL LIKELY WARM INTO THE 70S ACROSS
MOST LOCATIONS. FORECAST MODELS HAVE SLOWED THE NEXT FRONT DOWN JUST
A BIT...PUSHING IT THROUGH SOUTH TEXAS AROUND SUNRISE THURSDAY
MORNING. THIS WILL BRING A REINFORCING SHOT OF COOLER AND DRIER AIR
BACK INTO THE REGION. AGAIN...EXPECTING A DRY FROPA AS MOISTURE
AHEAD OF THIS FRONT WILL BE EXTREMELY LIMITED. HIGH TEMPERATURES
THURSDAY MAY OCCUR JUST BEFORE THE FRONT PUSHES THROUGH...BUT
OVERALL MID 50S TO NEAR 60 CAN BE EXPECTED ON THURSDAY. FRIDAY
MORNING LOOKS TO BE THE COLDEST WITH LOW TEMPERATURES DROPPING INTO
THE MID TO UPPER 30S FOR MOST INLAND LOCATIONS. FRIDAY...AFTERNOON
HIGH TEMPERATURES SHOULD TOP OUT IN THE 50S AND COOL INTO THE 40S BY
SATURDAY MORNING.

A GREAT DEAL OF UNCERTAINTY CAN BE SEEN IN THE FORECAST MODELS
BEYOND FRIDAY AND INTO EARLY NEXT WEEK. THE GFS DEVELOPS A COASTAL
TROUGH AHEAD OF AN MID/UPPER LEVEL TROUGH THAT MOVES THROUGH THE
PLAINS...PUSHING ANOTHER STRONG FRONT THROUGH DURING DAY 7 OR 8.
WHILE THE ECMWF CUTS A LOW OFF THE CALIFORNIA COAST...AND KEEPS OURS
REGION UNDER TRANQUIL CONDITIONS. THUS...MADE VERY LITTLE CHANGES TO
DAY 6-8 DUE TO MODEL INCONSISTENCIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    77  42  66  39  76  /  70  10  10   0   0
VICTORIA          72  41  59  37  69  / 100  20  10   0   0
LAREDO            69  41  67  43  74  /  30  10   0   0   0
ALICE             77  42  66  38  76  /  70  10  10   0   0
ROCKPORT          72  44  62  42  68  /  90  10  10   0   0
COTULLA           68  37  64  37  74  /  60  10   0   0   0
KINGSVILLE        78  40  66  38  77  /  70  10  10   0   0
NAVY CORPUS       75  46  63  46  73  /  70  10  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR THE FOLLOWING ZONES: BEE...DUVAL...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     SAN PATRICIO...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM CST THIS
     AFTERNOON FOR THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

JV/71...SHORT TERM
RG/82...LONG TERM
Hazardous weather outlook, Jan 9, 5:55 AM CST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
555 AM CST MON JAN 9 2012

TXZ229>234-239>247-101200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
555 AM CST MON JAN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY THROUGH THIS AFTERNOON
OVER MOST OF SOUTH TEXAS. WHILE NO SIGNIFICANT SEVERE WEATHER IS
ANTICIPATED...A FEW STORMS COULD PRODUCE WIND GUSTS 40 TO 50 MPH
ALONG WITH MARBLE SIZED HAIL. THERE IS A MODERATE RISK FOR RIP
CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR
TUESDAY...AND THERE IS A FIRE WEATHER WATCH FOR PORTIONS OF SOUTH
TEXAS...GENERALLY WEST OF A PORT ARANSAS TO BEEVILLE LINE.
ELEVATED FIRE WEATHER CONDITIONS ARE ALSO EXPECTED THURSDAY AS
NORTHERLY WINDS INCREASE BEHIND A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...ALTHOUGH
SPOTTERS SHOULD KEEP ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS
THROUGH THE EARLY AFTERNOON.

GMZ230-235-250-255-270-275-101200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
555 AM CST MON JAN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY THROUGH THIS AFTERNOON
OVER MOST OF THE WATERS. WHILE NO SIGNIFICANT SEVERE WEATHER IS
ANTICIPATED...A FEW STORMS COULD PRODUCE WIND GUSTS AROUND 40
KNOTS. A BRIEF WATERSPOUT IS ALSO POSSIBLE THROUGH EARLY
AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS FOR HIGH SEAS ARE
EXPECTED TODAY FOR THE OFFSHORE GULF WATERS...AND SMALL CRAFT
ADVISORY CONDITIONS ARE POSSIBLE TONIGHT MAINLY FOR THE GULF
WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE TUESDAY MAINLY FOR
THE GULF WATERS AND SOUTHERN BAY WATERS. SMALL CRAFT ADVISORIES
WILL LIKELY BE NEEDED THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...ALTHOUGH
SPOTTERS SHOULD KEEP ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS
THROUGH THE EARLY AFTERNOON.

GW/PZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 2:51 AM CSTSmall Craft Advisory for Hazardous SeasCRP13 hr
Jan 9, 6:03 AM CSTFire Weather WatchCRPBee, Duval, Jim Wells, Kleberg, La Salle, Live Oak and 4 more22 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.